Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

In 4th stage of lung cancer. Vomitting whatever food is given. Suggestions?

My mother is in the final stages of 4th stage lung cancer . After three different rounds of chemo , her last chemo treatment ended in June, 2012. We ve been trying to make her as comfortable as possible. The problem is that she vomits daily - whether she has salad or chicken noodle soup or a more rich meal like mac & cheese, turkey and dressing. It seems to come up whether it s light, medium or heavy. Do you have any suggestions
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hi, we can try tablets for vomiting like ondensetron, domperidone, stemetil. If she is taking those tablets and still vomiting every feed, we must do endoscopy to look at the possible disease sitting on food pipe and if it is so, we can put stent to relieve it. One more thing, is there any headache ? As disease can recur in brain and can cause vomiting. Take care.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor